# SDR AALA202404295507

- Difficulty date: February 13, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 52,733 hours, 26,517 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367680501000
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOT # 110-53 AFT CABIN FLOOR PANEL 261EF CORRODED AT MANY LOCATIONS. RECEIVED NEW AFT CABIN FLOOR PANEL 261LG PART# D5367680501000, BATCH # 0004241648.
